Rocky Mountain Journal of Mathematics

Another proof of Eisenstein's law of cubic receprocity and its supplement

C. Friesen, B.K. Spearman, and K.S. Williams

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 16, Number 2 (1986), 395-402.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1250126921

Digital Object Identifier
doi:10.1216/RMJ-1986-16-2-395

Mathematical Reviews number (MathSciNet)
MR843060

Zentralblatt MATH identifier
0601.10002

Subjects
Primary: 10A15

Keywords
Cubic reciprocity

Citation

Friesen, C.; Spearman, B.K.; Williams, K.S. Another proof of Eisenstein's law of cubic receprocity and its supplement. Rocky Mountain J. Math. 16 (1986), no. 2, 395--402. doi:10.1216/RMJ-1986-16-2-395. https://projecteuclid.org/euclid.rmjm/1250126921


Export citation